MAUDE Adverse Event Report: KARL STORZ SE & CO. KG SNAP IN HIGH FLOW SHEATH; ARTHROSCOPY HIGH FLOW SHEATH

KARL STORZ SE & CO. KG SNAP IN HIGH FLOW SHEATH; ARTHROSCOPY HIGH FLOW SHEATH
Model Number 28136CR
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The distal tip is gouged.Corrosion was found at the stopcock holes.The lot code is from 2016.This could indicate wear and tear of the product.Ifu suggestion of the end of the product's lifespan " limits of reprocessing" is " largely determined by wear and chemicals used".
 
Event or Problem Description
During a procedure the doctor reported the edges of the instrument being jagged and cutting/eating the tissue.No further information was reported by the facility regarding the patient.

Brand Name
SNAP IN HIGH FLOW SHEATH
Common Device Name
ARTHROSCOPY HIGH FLOW SHEATH
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.-karl-storz -strasse 34
78532
tuttlingen, gm,
GM  
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo 
MDR Report Key15370615
Report Number9610617-2022-00260
Device Sequence Number11168515
Product Code HRX
UDI-Device Identifier04048551234242
UDI-Public4048551234242
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K963524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28136CR
Device Catalogue Number28136CR
Device Lot NumberUT01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Initial Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown